Skip to Content
Looking to save on your medications?  Find out how 

Pill Imprint AS CC

This purple capsule-shape pill with imprint AS CC on it has been identified as: Alka-seltzer plus maximum strength cold & cough liquid gels acetaminophen 325 mg / chlorpheniramine maleate 2 mg / dextromethorphan hydrobromide 10 mg / phenylephrine hydrochloride 5 mg.

This medicine is known as Alka-Seltzer Plus Maximum Strength Cold & Cough Liquid Gels (generic name: acetaminophen/chlorpheniramine/dextromethorphan/phenylephrine). It is available as a Over the counter medicine and is commonly used for Cold Symptoms, Cough, Cough and Nasal Congestion, Nasal Congestion, Rhinorrhea, Sinus Symptoms.

Details for pill imprint AS CC

Drug
Alka-seltzer plus maximum strength cold & cough liquid gels
Generic Name
acetaminophen/chlorpheniramine/dextromethorphan/phenylephrine
Imprint
AS CC
Strength
acetaminophen 325 mg / chlorpheniramine maleate 2 mg / dextromethorphan hydrobromide 10 mg / phenylephrine hydrochloride 5 mg
Color
Purple
Shape
Capsule-shape
Size
20mm
Availability
Over the counter

Pill Classification

National Drug Code (NDC)
002801121 - Bayer HealthCare Pharmaceuticals Inc.